question-icon

What causes reddish rashes on lower leg?

default
Posted on Fri, 20 May 2016
Question: My lower leg is full of red rashes and its spreading I have joint pains on my knee anx fingers what is this help
doctor
Answered by Dr. Asmeet Kaur Sawhney (1 hour later)
Brief Answer:
Upload pictures, can be viral exanthem, drug rash or vasculitis

Detailed Answer:
Hi
Thanks for being at healthcare magic

According to your complaints it can be either viral exanthem, drug reaction or some vasculitis.

I would recommend you to upload the photographs of the rash so that I can have a clearer picture of the condition and can guide you in a better way.

Regards
Dr Asmeet

Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney (1 hour later)
Is this cellulitis ?
Im sorry the doctor also gave me a calamin lotion and an ointment named Fucidin H cream
doctor
Answered by Dr. Asmeet Kaur Sawhney (8 hours later)
Brief Answer:
Not cellulitis, most probably small vessel vasculitis

Detailed Answer:
I have reviewed the attached photographs.
It is not cellulitis.
Most probably it is small vessel vasculitis.
It can occur secondary to some infection in the body, due to medicines or sometimes without any cause.
I would recommend you to consult a doctor and get complete work up done to find out the cause.
Are you having any other symptoms like fever, abdominal pain, breathlessness, urinary problems?
Meanwhile you can continue with the medicines you are taking.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney (56 minutes later)
Today it looks like its curing the red shade has changed to violet, some rashes are disappeared and no itching what to do?
doctor
Answered by Dr. Asmeet Kaur Sawhney (25 minutes later)
Brief Answer:
Not very serious

Detailed Answer:
Not very serious.
If showing signs of improvement continue with the same medicines.
Keep a watch on the rashes.
If they increase in number or other symptoms develop consult a doctor.
Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 5011 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes reddish rashes on lower leg?

Brief Answer: Upload pictures, can be viral exanthem, drug rash or vasculitis Detailed Answer: Hi Thanks for being at healthcare magic According to your complaints it can be either viral exanthem, drug reaction or some vasculitis. I would recommend you to upload the photographs of the rash so that I can have a clearer picture of the condition and can guide you in a better way. Regards Dr Asmeet